Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
spreading rash, goes away and comes back
avatar
An_207776 posted:
I have been getting a rash on my legs and arms mainly. Sometimes it is on my back or stomach as well. It could be due to dry skin or the fact that I've been spending a lot of time in the sun, but I am unsure. The bumps are white like misquito bites, but it spreads all around the area mostly in small clusters of the white under the skin bumps. My skin is pretty clear, so all of the bumps shown in the picture are from the rash. It goes away but then usually starts itching again at some point. Lotion doesn't seem to help.
Reply
 
avatar
Mary Ruth Buchness, MD responded:
Hi, Anon. It really helps to have the photo. It looks like you're having an allergic reaction, possibly to the sun, and for this you're going to have to see a dermatologist. Over-the-counter hydrocortisone is probably not strong enough for this rash. You need to have a physician take a thorough history to determine the cause and you'll get a prescription cortisone cream. Heat rash also looks like this, but it is usually on covered areas, not arms and legs. Good luck!


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Treatment for StingsExpert
Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
Was this Helpful?
5 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.